Scopus: 2 cites, Google Scholar: cites
Limit cycles bifurcating from a 2-dimensional isochronous torus in R^3
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: In this paper we illustrate the explicit implementation of a method for computing limit cycles which bifurcate from a 2-dimensional isochronous set contained in ℝ3, when we perturb it inside a class of differential systems. This method is based in the averaging theory. As far as we know all applications of this method have been made perturbing noncompact surfaces, as for instance a plane or a cylinder in ℝ3. Here we consider polynomial perturbations of degree d of an isochronous torus. We prove that, up to first order in the perturbation, at most 2(d+1) limit cycles can bifurcate from a such torus and that there exist polynomial perturbations of degree d of the torus such that exactly ν limit cycles bifurcate from such a torus for every ν ∈ {2, 4,. . . ,2(d + 1)}.
Nota: Número d'acord de subvenció MICIIN/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Matèria: Limit cycle ; Periodic orbit ; Isochronous center ; Averaging method
Publicat a: Advanced Nonlinear Studies, Vol. 11 (2011) , p. 377-389, ISSN 2169-0375

DOI: 10.1515/ans-2011-0208


Postprint
15 p, 344.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2021-05-23



   Favorit i Compartir